A New Method for the Analysis of Univariate Nonuniform Subdivision Schemes

Nira Dyn, David Levin, Jungho Yoon

Research output: Contribution to journalArticlepeer-review

13 Scopus citations


This paper presents a new method for the analysis of convergence and smoothness of univariate nonuniform subdivision schemes. The analysis involves ideas from the theory of asymptotically equivalent subdivision schemes and nonuniform Laurent polynomial representation together with a new perturbation result. Application of the new method is presented for the analysis of interpolatory subdivision schemes based upon extended Chebyshev systems and for a class of smoothly varying schemes.

Original languageEnglish
Pages (from-to)173-188
Number of pages16
JournalConstructive Approximation
Issue number2
StatePublished - Oct 2014

Bibliographical note

Funding Information:
This work was supported by Basic Science Research Program 2012R1A1A2004518 and Priority Research Centers Program 2009-0093827 through the National Research Foundation of Korea (NRF) funded by the Ministry of Education, Science and Technology

Publisher Copyright:
© 2014, Springer Science+Business Media New York.


  • Asymptotic equivalence
  • Extended Chebyshev system
  • Laurent polynomial
  • Nonuniform subdivision
  • Smoothly varying scheme


Dive into the research topics of 'A New Method for the Analysis of Univariate Nonuniform Subdivision Schemes'. Together they form a unique fingerprint.

Cite this